Journal of Graph Theory

Cover image for Vol. 74 Issue 1

September 2013

Volume 74, Issue 1

Pages 1–132

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. The Structure of Bull-Free Perfect Graphs (pages 1–31)

      Maria Chudnovsky and Irena Penev

      Version of Record online: 8 AUG 2012 | DOI: 10.1002/jgt.21688

    2. Total Embedding Distributions of Circular Ladders (pages 32–57)

      Yichao Chen, Jonathan L. Gross and Toufik Mansour

      Version of Record online: 9 AUG 2012 | DOI: 10.1002/jgt.21690

    3. Stability of Hereditary Graph Classes Under Closure Operations (pages 67–80)

      Mirka Miller, Joe Ryan, Zdeněk Ryjáček, Jakub Teska and Petr Vrána

      Version of Record online: 17 AUG 2012 | DOI: 10.1002/jgt.21692

    4. On a Poset of Trees II (pages 81–103)

      Péter Csikvári

      Version of Record online: 17 AUG 2012 | DOI: 10.1002/jgt.21693

    5. Disconnected Colors in Generalized Gallai-Colorings (pages 104–114)

      Shinya Fujita, András Gyárfás, Colton Magnant and Ákos Seress

      Version of Record online: 17 AUG 2012 | DOI: 10.1002/jgt.21694

    6. Facial Nonrepetitive Vertex Coloring of Plane Graphs (pages 115–121)

      János Barát and Július Czap

      Version of Record online: 28 AUG 2012 | DOI: 10.1002/jgt.21695

SEARCH

SEARCH BY CITATION